On the weighted Euclidean matching problem in ${\Bbb R}^d$

Anthes, Birgit, Rüschendorf, Ludger . Applicationes Mathematicae (Warsaw) 2001. 28 (2) :181-190

Locate this article in:

Bibtex

@article{CIS-194946,
  Author = {Anthes, Birgit and Rüschendorf, Ludger},
  Title = {On the weighted Euclidean matching problem in ${\Bbb R}^d$},
  Journal = {Applicationes Mathematicae (Warsaw)},
  Volume = {28},
  Number = {2},
  Year = {2001},
  Pages = {181--190},
  Keywords = {Multivariate analysis, Stochastic ordering, inequalities in probability theory, symmetric convex sets}
}

Similar articles